Jump to content

Search the Community

Showing results for tags 'withdraw'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 14 results

  1. Hello! I have been taking Effexor for quite a few years. I wanted to start to try to get pregnant with my husband and would like off the medication before trying to conceive. So I began my own research. I came across shocking information about withdrawals! I landed upon a Facebook group for tapering off Effexor and began my journey tapering (see signature) 5% drops every 4 weeks. after reinstating a small amount after a regular 5% decrease (counting beads). I experienced extreme symptoms. Usually I would deal with some nausea and dizziness for a few days after a drop, but this was much m
  2. Hello everybody, First I would like to say that I am new here and hope to be able to contribute well in this forum. I apologize for any grammatical mistakes, I myself come from Germany and translate most via google. Now my story: (please read it, I'll try to be brief) I've been dealing with genital numbness long before I've ever taken a psychotropic drug. I have had pronounced depression and anxiety since around 2012. My first antidepressant was fluoxetine, which I gave myself in the summer of 2015. I loved it at first: it did not make me feel negative things so
  3. SEE ALSO: identity-crisis creating-a-new-self-after-withdrawal Today I saw my therapist, who is very wary of my desire to go off of Prozac. She reminded me of how much I suffered the last time I withdrew from an SSRI. She reminded me that I cried every day, felt incompetent at work, and couldn't find joy in any of the things I normally find joy in. One of the driving forces behind my wish to be free of antidepressants once and for all is my strong sense that I am not my true or "real" self when I am medicated. I find myself thinking t
  4. Hello! I’m Lindsey. I’m 27 years old. Healthy. 130lbs. I was on Wellbutrin 150mg XL for only 1 week until I stopped it end of September 2020. I quit it cold Turkey because I felt it was too high of a dose & was giving me horrible side effects (hallucinations, delusions, psychosis, insomnia, made me not want my usual cup of coffee anymore, made me feel different like it took some of my emotions away, I couldn’t cry, I had nightmares, my nightmares felt so real I would have outbursts waking up) I am a highly sensitive person. After quitting Cold Turkey 1 month later in November, I had what s
  5. LocoLarry Hope im doing this right. Just wanted some info on what to do if a person has just up & stopped taking 100mg of Zoloft after 7 years of continuous use. Would like to learn if people have had similar side effects like uncontrollable crying spells etc.
  6. Hi guys, Long time visitor to the site, but just registered to get some answers if possible. I’ll start with my history on Lexapro. I was convinced back in 2010 I was dying from a brain tumor and got very anxious and scared of what I was feeling. I remember getting the fight or flight sensations and it terrified me and I didn’t know what was happening. Doctor prescribed 5mg lexapro and then that went to 10mg. After about 1 - 2 years on it I wanted to get off it so the doctor recommend half the tablet and taper over the course of 4weeks. Followed his instruction
  7. I have been taking 20 mg of Lexapro for nearly 4 years now after having multiple pregnancy losses/stillborn. I began working out late last year and felt great and thought it was time to wean off this medication. I had finally accepted I'll never have another child. My family Dr gave me a timeline to wean which I thought seemed pretty quick, but did it. I was off within 2 months. Since then I've felt worse than I did when I first started taking the meds. I've had thoughts of harming myself, extreme depression, anxiety, insomnia and just feel like I have the flu all the time. I think I need
  8. Hello All, I am a college student who has been on 400mg of Wellbutrin for 5 months and 10mg of Lexapro for a bit less than six weeks. I didn't want to be put on Lexapro. I had been experiencing mild anxiety but for the most part, I was doing really well. (Sleeping and eating better, more energy, basically what one hopes for when being put on antidepressants.) In late November, my doctor insisted that I needed to start Lexapro. I pushed back and he insisted further - basically almost threatened to drop me as a client unless I took this medication but never gave a clear
  9. I just happened upon this site and I am really glad for this resource. I am attempting my second taper off Effexor right now. I just started trying to go off 150 mg (I actually decreased from 225 about 2 years ago and never had the courage to try). I started seeing a therapist who practices energy psychology and feel I have the support now to give this another try. Already I feel tired, foggy, off balance and have had a headache for the last 24 hours (only on day two). I am taking 75 mg every other day instead of 150. The Effexor has capsules so it’s hard to cut down so slowly unless you’re a
  10. Hello I'm Jo This is the fist time I've reached out for help I can say I've been depressed since a very young age but was diagnosed in my late 20's I was on Floxitine for a long time with no real problems with the drug. As the dose had to go up and I was nursing a child at the time the drug had to be changed. I have now been on Venaflaxine for a few years now and its not very good for me. When I do get anxious I have a sensation of standing on a bouncy castle and it feels like a load of toddelers with a suger rush bouncing me all
  11. Hi everyone, I'm new here. Im 19, hoping to one day become a doctor, but right now that seems impossible. I have always been very bad with medicine, i forget to take them, or i just don't care enough to take them. In my junior year of high-school 2015, I had a suicide attempt which put me 2 weeks in the hospital and on prozac, I don't remember the dose. I stopped taking it cold turkey after one week it made me feel fake happy, I felt like I was faking everything. Then I finally got myself a good psychologist, and a " meh" psychiatrist which
  12. I have been on Zoloft since 2001 and recently two months ago I stopped taking it cold turkey. Ever since then I have been suffering from loss of appetite? Has anyone else experienced that? I am never hungry anymore and I have lost about 6 pounds since. Also, I have experience the worst acne in my life. Break out pimples all over my forehead and chin. I was recently at the doctors because I was having breast pain for an entire month. She told me that it was because of the withdraw from the Zoloft that essentially my body was going through puberty again? I was wondering if anyone else had a h
  13. Hi everyone, I am a 39-year old male. I've been taking bupropion or wellbutrin on and off since I was 26. In college, I was diagnosed with ADD and depression and tried a variety of drugs until the mix of ritalin and wellbutrin worked well (around 26, like I said). I say on and off, because I'm in the habit of frustrating psychiatrists by quitting cold turkey. This usually happens when things are going well in my life, and lasts until I hit a bump in the road. About two years ago, I had a bit of a breakthrough with cognitive behavioral therapy and meditation, though I stayed on the bupropi
  14. Hello, I came across this site and im hoping I can just vent to you guys and get to know some people who may be going through something similar to what I am going through. So, a little about my situation: I'm 23 years old, I was in an abusive relationship for two years, in this relationship I was physically abused, sexually abused but most importantly, I was psychologically and emotionally abused. I FINALLy grew the courage to leave. I was in therapy after that to deal with the aftershock of everything that happened to me. One day I went to my family doctor and told him about wh
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy